# SDR QXEA2012110501362

- Difficulty date: November 5, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 3,992 hours, 4,051 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072003
- Part serial: DAP0149
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER UNUSUALLY SLOW TO COME OUT OF FEATHER AFTER ENGINE START. NO FAULTS FOUND IN EMU.  R & R NR 1 OSG IAW AMM TASK 61-20-26-000-801 AND 61-20-26-400-801. OPS TEST GOOD PROPELLERS BOTH UNFEATHER IN 18 SECS. NO OTHER DEFECTS NOTED.  LEAK CHECKS GOOD.  RETURNED TO SERVICE.
